EconPapers    
Economics at your fingertips  
 

Accuracy of Simulations for Stochastic Dynamic Models

Manuel S. Santos and Adrian Peralta-Alva ()

Econometrica, 2005, vol. 73, issue 6, 1939-1976

Abstract: This paper is concerned with accuracy properties of simulations of approximate solutions for stochastic dynamic models. Our analysis rests upon a continuity property of invariant distributions and a generalized law of large numbers. We then show that the statistics generated by any sufficiently good numerical approximation are arbitrarily close to the set of expected values of the model's invariant distributions. Also, under a contractivity condition on the dynamics, we establish error bounds. These results are of further interest for the comparative study of stationary solutions and the estimation of structural dynamic models. Copyright The Econometric Society 2005.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (55)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2005.00642.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Accuracy of Simulations for Stochastic Dynamic Models (2003) Downloads
Working Paper: Accuracy of simulations for stochastic dynamic models (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:73:y:2005:i:6:p:1939-1976

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-24
Handle: RePEc:ecm:emetrp:v:73:y:2005:i:6:p:1939-1976